MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMPLATZ SUPER STIFF; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION AMPLATZ SUPER STIFF; WIRE, GUIDE, CATHETER
Model Number 39695
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the wire entrapment occurred.A 75cm.035 amplatz super stiff guidewire was selected for use.During the procedure, the wire tip became entrapped in the tricuspid valve and was unable to be retrieved from the patient.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
B3: used the first date of the month of the aware date as no event date was provided.
 
Event or Problem Description
It was reported via attached voluntary medwatch report # mw5169135 that wire entrapment occurred.A 75cm.035 amplatz super stiff guidewire was selected for use.During the procedure, the wire tip became entrapped in the tricuspid valve and was unable to be retrieved from the patient.There were no patient complications as a result of this event.It was further reported that due to the patient pre-existing condition and the high risk associated with open-heart surgery, the decision was made to leave the wire in place and monitor the patient closely.
 
Additional Manufacturer Narrative
B5: the event description has been updated to reflect that this is a medwatch report.A2: age at time of event: additional info a3a and b: sex and gender: additional info a5: ethnicity: additional info b3: date of event: updated date b7: other relevant history: additional info e1: initial reporter title, initial reporter first name, initial reporter last name, initial reporter phone, initial reporter email, occupation: additional info e4: init rptr also sent rep to fda: updated g2: report source: added user facility.

Brand Name
AMPLATZ SUPER STIFF
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22009622
Report Number2124215-2025-28196
Device Sequence Number14759676
Product Code DQX
UDI-Device Identifier08714729114604
UDI-Public(01)08714729114604(17)280204(10)35779453
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K843018
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number39695
Device Catalogue Number39695
Device Lot Number0035779453
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2025
Supplement Date Received by Manufacturer04/29/2025
Initial Report FDA Received Date05/13/2025
Supplement Report FDA Received Date05/29/2025
Date Device Manufactured02/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age52 YR
Patient SexFemale
Patient EthnicityHispanic